Dhage iteration method for PBVPs of nonlinear first order hybrid integro-differential equations

Document Type : Research Paper


Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur, Maharashtra, India


In this paper, author proves the algorithms for the existence as well as the approximation of solutions to a couple of periodic boundary value problems of nonlinear first order ordinary integro-differential equations using operator theoretic techniques in a partially ordered metric space. The main results rely on the Dhage iteration method embodied in the recent hybrid fixed point theorems of Dhage in a partially ordered normed linear space. The approximation of the solutions are obtained under weaker mixed partial continuity and partial Lipschitz conditions. Our hypotheses and abstract results are also illustrated by some numerical examples.


Volume 8, Issue 1
July 2017
Pages 95-112
  • Receive Date: 13 November 2015
  • Revise Date: 31 January 2017
  • Accept Date: 19 March 2017